# SDR 2008UALA05573

- Difficulty date: September 1, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 51,637 hours, 17,974 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: A3008120M0
- Condition: Faulty
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O2 PRESSURE DECREASES FROM 1600 TO 160 WHEN TESTED ON BOTH CAPT - F/O POSITIONS.  TRANSDUCER FOUND FAULTY.  REPLACED PRESSURE TRANSDUCER.
OPS CHECKS OKAY.
